Alert archive / Ohio / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 94, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 26, 2007, 7:22 PM EDT for Warren County, Ohio. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2007, 7:22 PM EDT (23:22 UTC)
- Expired
- Jun 26, 2007, 8:00 PM EDT
- In force
- 38 min
- Issued by
- NWS Wilmington, OH
- Area
- Counties, with a storm outline in the text
County Warren County, OH
The radar
The Cincinnati radar (KILN), 36 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 7:30 PM EDT | TSTM WND DMG | 3 W South Lebanon, OH | LARGE TREE DOWN ON A HOUSE IN UNION TWP. NUMEROUS OTHER TREES DOWN IN SW PART OF THE COUNTY. |
| Jun 26, 7:30 PM EDT | TSTM WND DMG | Waynesville, OH | ONE TREE DOWNED IN WAYNE TWP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.4 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 290 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 1119 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -61 m²/s²
- 0-3 km storm-relative helicity
- -39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KILN 262322 SVRILN OHC165-270000- /O.NEW.KILN.SV.W.0094.070626T2322Z-070627T0000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 722 PM EDT TUE JUN 26 2007 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WARREN COUNTY IN SOUTHWEST OHIO... * UNTIL 800 PM EDT. * AT 717 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR HAGEMAN...MOVING NORTH AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... MORROW... LEBANON... WAYNESVILLE... SPRINGBORO... FRANKLIN... IN ADDITION...SOUTH LEBANON...HAGEMAN...STATE ROUTE 63 AT STATE ROUTE 741...GENNTOWN...OREGONIA...PEKIN...STATE ROUTE 48 AT STATE ROUTE 73 AND CAESAR CREEK STATE PARK ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING. MOVE INDOORS IMMEDIATELY REMEMBER... LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. THIS STORM IS ALSO CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 3930 8440 3925 8414 3958 8397 3960 8431 $$ RYAN
1 follow-up statement
000 WWUS51 KILN 262346 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 745 PM EDT TUE JUN 26 2007 OHC165-270000- /O.CON.KILN.SV.W.0094.000000T0000Z-070627T0000Z/ WARREN OH- 745 PM EDT TUE JUN 26 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR WARREN COUNTY... AT 742 PM EDT...A SEVERE THUNDERSTORM WAS CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR LEBANON...MOVING NORTHEAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... LEBANON. IN ADDITION...STATE ROUTE 48 AT STATE ROUTE 73...GENNTOWN AND PEKIN ARE NEAR THE PATH OF THIS STORM. TORRENTIAL RAINFALL AND DANGEROUS CLOUD TO GROUND LIGHTNING CAN ALSO BE EXPECTED FROM THIS STORM. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 3931 8435 3928 8423 3951 8407 3957 8421 $$ RYAN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 4:04 PM EDT, 3 hours 18 minutes earlier.
Area forecast discussion, Jun 26, 4:04 PM EDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 404 PM EDT TUE JUN 26 2007 .SYNOPSIS... A WEAK MID LEVEL DISTURBANCE OVER THE MID MISSISSIPPI VALLEY MAY SPARK A FEW THUNDERSTORMS ACROSS THE REGION INTO THIS EVENING. MID LEVEL RIDGING WILL BRIEFLY BUILD INTO THE OHIO VALLEY AHEAD OF AN APPROACHING COLD FRONT. THE COLD FRONT WILL SAG INTO THE REGION THURSDAY BRINGING A GOOD CHANCE FOR WIDESPREAD SHOWERS AND THUNDERSTORMS. RYAN && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... FCST AREA IN BTWN REMNANTS OF MID LVL DISTURBANCE OVER ILLINOIS AND WRN INDIANA AND A WEAK VORT PASSING THRU SE OHIO. BOTH OF THESE FEATURES WERE CONTRIBUTING TO SCT TSTM DVLPMNT...WITH MORE ROBUST CONVECTION TO WEST OF REGION. ADDITIONALLY ACRS CNTRL/NRN KY...A WEAK CONV BNDRY APPEARED TO BE MAIN CONTRIBUTOR TO SCT CONVECTIVE DVLPMNT. UNDER MORE SUNSHINE TODAY...TEMPS HAD WARMED INTO U80S/L90S. WITH EXCEPTION OF SCT CONVECTION ACRS NRN KY/SO CNTRL OH AND A FEW ROGUE CELLS NE OF CMH METRO...MUCH OF FCST AREA REMAINS PCPN FREE WITH MID LVL NVA SUPPRESSING CONVECTIVE POTENTIAL. MID LVL NVA HOLDS ACRS REGION INTO EVNG HOURS AS WEAK VORT TO SE OF REGION SLOWLY PULLS AWAY TO THE EAST. STRONGER VORT IN ASSOC WITH MID LVL DISTURBANCE WILL STAY WEST OF REGION INTO THE EVNG...WITH MUCH OF THE TSTM ACTIVITY OVER WRN/CNTRL INDIANA LIKELY TO NOT MAKE IT INTO FCST AREA BEFORE DYING OUT. WILL PLACE HIGHEST POPS (30) OVER WRN/SRN PORTIONS FCST AREA WITH AFOREMENTIONED CONVERGENCE AXIS OVER NRN KY AND POSSIBILITY THAT SOME OF THE ONGOING TSTMS OVER INDIANA WILL MAKE IT INTO FAR WRN FCST AREA THIS EVNG. WILL INDICATE 20 POPS ELSEWHERE FOR ISOLD SHORT-LIVED CONVECTION DVLPG OFF OF MUCAPES INVOF 1000 J/KG. ANY CONVECTION SHOULD BE DONE BY MIDNIGHT WITH LOSS OF DAYTIME HEATING AND NO APPRECIABLE FORCING FOR OVERNIGHT HOURS. LOCALIZED AREAS OF BR/HZ ARE EXPECTED TOWARDS DAYBREAK IN HUMID AIRMASS. TEMPS...ANOTHER HUMID NIGHT IN STORE WITH TEMPS FALLING ONLY INTO U60S TO AROUND 70. TRENDED TOWARDS WARMER MET GUID WITH DEWPTS EXPECTED IN M/U60S OVERNIGHT. RYAN && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... MODEL GUID IN EXCELLENT AGREEMENT FOR WED/WED NIGHT. REGION REMAINS ON NRN FRINGE OF MID LVL RIDGE CENTERED OVER SE CONUS. AFOREMENTIONED MID LVL DISTURBANCE WILL BECOME ABSORBED BY MORE ZONAL MID LVL FLO AS STRONG S/WV PASSES ACRS CANADA AND NRN GRT LKS. REMNANTS OF DISTURBANCE NOTED BY WEAK MID LVL S/WV EMBEDDED IN ZONAL FLO WED AFTN PASSING THRU NRN IN/OH. THIS COMBINED WITH DVLPG LO LVL CONV AND PLENTY OF LO LVL MOISTURE WITH MUCAPES BTWN 15000-2000 J/KG SHOULD ENABLE BETTER COVERAGE TO TSTM DVLPMNT ACRS WEST CNTRL OH FOR AFTN HOURS. FURTHER SOUTH AND EAST...PROXIMITY TO MID LVL RIDGE WILL KEEP TSTMS MORE ISOLD...PARTICULARLY SOUTH/EAST OF I-71. STRONG COLD FRONT MOVING ACRS WESTERN GRT LKS WED WILL SAG INTO NRN IN/OH WED NIGHT WITH MID LVL HGTS FALLING AS RIDGE BEGINS TO DVLP OVER CNTRL/HIGH PLAINS. LO LVL CONV INCREASES ACRS NRN FCST AREA WED NIGHT AS 30KT 850 LLJ DVLPS AHEAD OF FRNTL BNDRY. THIS COMBINED WITH GOOD MID/UPR LVL FORCING SHOULD ENABLE FOR AN INCREASE IN CONVECTIVE COVERAGE WED NIGHT. HAVE INCREASED TO 50 POPS WED NIGHT FOR AREAS NORTH OF I-70. ONCE AGAIN...LOWEST CHANCES FOR PCPN WILL RESIDE OVER SE FCST AREA...CLOSEST TO RETREATING RIDGE AND FURTHEST AWAY FROM BEST FORCING ASSOCD WITH FRNTL BNDRY. BENEFICIAL HVY RAINFALL IS LOOKING LIKE A GOOD BET WITH PWATS CLIMBING TO BTWN 1.75-2 IN BY LATE WED NIGHT. APPEARS THIS WILL BE ONE OF THE BETTER CHANCES AT A WIDESPREAD RAINFALL EVENT FOR FCST AREA THAT THIS REGION HAS SEEN OVER LAST FEW MONTHS. TEMPS...MET TEMPS LOOK MUCH TOO COOL FOR WED AFTN HIGHS...AND THINK THIS MAY BE DUE TO NAM MODEL OVERDVLPG QPF AND CLOUDS ACRS FCST AREA. TEMPS HAVE ENDED UP MUCH CLOSER TO MAV GUID LAST SVRL DAYS AND EXPECT THAT TO HAPPEN AGAIN ON WED. HAVE GENERALLY GONE A DEG OR TWO BELOW MAV GUID...WITH ALL BUT NW FCST AREA LIKELY TO GET TO 90 OR INTO L90S. CONSIDERING THAT BOTH KCVG AND KCMH HAVE MADE IT TO 92 SO FAR TODAY...MAY END UP VERY CLOSE TO MAV GUID TEMPS DEPENDING ON CLOUDS ANY WDLY SCT CONVECTION THAT DVLPS ALONG I-71 CORRIDOR. LOWS WILL REMAIN NEAR 70 DEG WED NIGHT. RYAN && .LONG TERM /THURSDAY THROUGH TUESDAY/... FOR THURSDAY INTO THURSDAY EVENING...THE NAM AND GFS ARE IN GENERALLY GOOD AGREEMENT WITH A COLD FRONT SAGGING ACROSS THE AREA. MODERATE INSTABILITY BUILDS DURING THE AFTERNOON...AND SHOWERS AND THUNDERSTORMS ARE LIKELY. HIGH TEMPERATURES WILL BE SEASONABLE...HIGHLY DEPENDANT ON CLOUDS/RAINFALL TIMING...WITH A PROMINENT NORTH/SOUTH GRADIENT HIGHLY PLAUSIBLE. THE PCPN ENDS QUICKLY NORTH TO SOUTH ACROSS NORTHERN OHIO AND INDIANA EARLY FRIDAY...ALTHOUGH RECENT TRENDS SHOW THE FRONT STALLING A BIT IN SOUTHERN OHIO AND NORTHERN KY DURING THE DAY ON FRIDAY AS A WAVE DEVELOPS ALONG THE BNDRY. AT THIS POINT...IT APPEARS THAT THE FRONT WILL PUSH SOUTH OF THE FCST AREA FRIDAY NIGHT. SATURDAY THROUGH TUESDAY...MODEL CONSENSUS SHOWS BROAD CANADIAN HIGH PRESSURE BUILDING AND THEN MOVING EAST OF THE REGION. SLIGHT COOLER THAN NORMAL TEMPERATURES WILL STEADILY INCREASE THROUGH THE PERIOD. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... UPR LVL LOW CENTERED OVER CNTRL ILLINOIS WILL CONTINUE TO WEAKEN AS IT DRIFTS NORTH INTO NRN ILLINOIS THIS EVENING. THE LOW WILL EVENTUALLY BECOME ABSORBED IN THE WNW FLOW ALOFT ACRS THE LOWER GREAT LAKES. THE PROXIMITY OF THIS LOW...COMBINED WITH DAYTIME INSTABILITY...WILL TRIGGER MAINLY ISOLATED THUNDERSTORMS THIS AFTN AND EARLY EVENING. WITH LOW COVERAGE EXPECTED...VFR CONDITIONS WILL BE FCST AT THE TAF SITES THROUGH 00Z. FOR TONIGHT...SCATTERED TO OCCASIONALLY BROKEN MID LVL CLOUDS ARE EXPECTED. SOME MVFR CONDITIONS IN MIST MAY FORM AT THE TYPICAL TAF SITES OF KLUK...KILN AND KLCK. OTHERWISE...ISOLATED TO SCATTERED CONVECTION WILL DEVELOP ONCE AGAIN ON WEDNESDAY AS THE SAME AIRMASS REMAINS OVER THE REGION. OUTLOOK...NUMEROUS SHOWERS AND THUNDERSTORMS ARE POSSIBLE THURSDAY AND THURSDAY NIGHT. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. &&
Hazardous weather outlook, Jun 26, 4:35 AM EDT, 14 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 435 AM EDT TUE JUN 26 2007 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-270915- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 435 AM EDT TUE JUN 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 26, 5:44 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 544 PM EDT TUE JUN 26 2007 KYZ099-262230- MASON KY- 544 PM EDT TUE JUN 26 2007 ...A STRONG THUNDERSTORM WILL AFFECT WESTERN MASON COUNTY THROUGH 630 PM EDT... AT 540 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM LOCATED NEAR LOWELL...MOVING NORTHEAST AT 15 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE... MURPHYSVILLE...WASHINGTON...MAYSVILLE...MINERVA...TUCKAHOE... MORANBURG AND DOVER. THIS STORM WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOME STRONGER...THEN A WARNING MAY BE NEEDED. RYAN
Special weather statement, Jun 26, 6:13 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 613 PM EDT TUE JUN 26 2007 KYZ091-262245- BOONE KY- 613 PM EDT TUE JUN 26 2007 ...A STRONG THUNDERSTORM WILL AFFECT BOONE COUNTY THROUGH 645 PM EDT... AT 609 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM LOCATED NEAR BIG BONE...MOVING NORTHEAST AT 15 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...BIG BONE...BEAVERLICK...WATERLOO...RICHWOOD...UNION...CONSTANCE... CINCINNATI-NORTHERN KENTUCKY INTERNATIONAL AIRPORT...FLORENCE AND BURLINGTON. THIS STORM WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOME STRONGER...THEN A WARNING MAY BE NEEDED. RYAN
Nearby
Severe Thunderstorm Warnings in Ohio, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.